Compact separating maps on continuous fields of Banach spaces

Research output: Contribution to journalArticlepeer-review


We give a characterisation of the compact separating maps between continuous fields of Banach spaces, and provide some applications.
Original languageEnglish
Pages (from-to)1221-1228
JournalLinear Algebra and its Applications
Issue number5
Early online date27 May 2013
Publication statusPublished - 01 Sep 2013

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics
  • Geometry and Topology
  • Numerical Analysis


Dive into the research topics of 'Compact separating maps on continuous fields of Banach spaces'. Together they form a unique fingerprint.

Cite this